Numerical-Analytic Methods for Nonlinear Diffusion Type Differential Equations of Heat Transfer


  • University of Mysore, Department of Mathematics, Mysore, 570 00, India
  • Ghousia College of Engineering (G.C.E.), Department of Mathematics, 571 511, India


The present paper is on two Numerical-Analytic methods- (i) A combined method of Pade approximation and method of successive approximations and (ii) A combined method of Pade approximation and method of homotopy analysis. They provide typical approximate solutions for a singular boundary value problem for nonlinear diffusiontype differential equation of heat transfer.


Singular Boundary Value Problems of Heat Transfer, Nonlinear Diffusion Type Differential Equations, Methods of Pade Approximation, Methods of Successive Approximations, Methods of Homotopy Analysis.

Subject Discipline

Mathematical Sciences

Full Text:


G. A. Baker, Essentials of Pade Approximants, Academic Press, New York, 1975.

C. M. Bender and S. A. Orszag, Advanced Mathematical Methods for Scientists and Engineers, McGraw-Hill, Auckland, 1999.

G. W. Bluman and S. Kumei, Symmetries and Differential Equations, Springer-Verlag, New York, 1989.

K. O. Bowman and L.R. Shenton, Continued Fractions in Statistical Applications, Marcel Dekker, New York, 1989.

C. F. Lee, On existence of solutions of a nonlinear differential diffusion system, Proc. Roy. Soc, Edin. A71.1 (1971/72), 1–7.

S. Liao, Beyond Perturbation. Introduction to Homotopy Analysis Method, Chapman and Hall/CRC, New York, 2004.

J. P. Pascal and H. Pascal, On some diffusive waves in nonlinear heat conduction, Int. J. Nonlin. Mech, 28 (1993), 641–649.

C. Qu, L. Ji and L. Wang, On Lie transformation of symmetry to nonlinear diffusion equations, Stud. Appl. Math, 119 (2007), 355-391.

P. L. Sachdev, A Compendium of nonlinear ordinary differential equations, John Wiley and Sons, New York, 1997.

H. Simsek and E. Celik, The successive approximation method and Pade approximants for solutions of the non-linear boundary value problem, App. Math. Comput., 146 (2003), 681-690.

A. M. Wazwaz, Analytical approximations and Pade approximations for Volterra’s population model, App. Math. Comput, 100 (1999), 13-25.

H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand, New York, 1948.


  • There are currently no refbacks.